Numerical Solution of Anisotropic Linear Elastic Fracture Problems - Edge Function Methods

Abstract:

Article Preview

Info:

Periodical:

Edited by:

E.M. Cashell and L. McDonnell

Pages:

115-120

DOI:

10.4028/www.scientific.net/KEM.32.115

Citation:

J.J. Grannell and J. Dwyer, "Numerical Solution of Anisotropic Linear Elastic Fracture Problems - Edge Function Methods", Key Engineering Materials, Vol. 32, pp. 115-120, 1989

Online since:

January 1991

Export:

Price:

$35.00

In order to see related information, you need to Login.